# SDR 2008FA0000757

- Difficulty date: July 18, 2008
- Submitted: November 12, 2008
- Operation: General aviation
- Aircraft: N136EA
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000136
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS A POPPING NOISE COMING FRAOM THE VICINITY OF THE PILOTS WINDOW, WINDOW WAS REPLACED.
